A 27-year-old female asked:
Disclaimer

Took plan b a day later im spotting is it normal?

1 doctor answer
Dr. Rahil Malik
9 years experience in Obstetrics and Gynecology
Yes: Due to the fluctuations in the hormonal profile in the body, you can experience irregular spotting/bleeding after taking plan B. Your cycles may become irregular for a short duration. Recommend reviewing your preferred contraception and selecting one of them to prevent unintended pregnancies. Best wishes Dr M
Answered on Jun 3, 2017
1
1 comment
1
1 thank
Dr. Heidi Fowler
24 years experience in Psychiatry
Great response.
Jun 3, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Oscar Novick
57 years experience in Pediatrics
PlanB: Your bleeding and spotting can be normal with plan B. Not to worry
1
1 thank
A member asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Plan B : Anyone having intercourse without birth control or condoms may get pregnant. If intercourse was within 72 hours you consider taking plan b. Ella (ulip ... Read More
A female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
This can happen w: Plan B. Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, ... Read More
A 30-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Plan B effect: Plan b is essentially taking a high dose of birth control to disrupt the hormonal patterns in your body to delay or present ovulation. An abnormal per ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month